I mean as the result of getting habit to these drugs after using them for a period of time may their effects on pain reduction and ... decrease?
In a word, yes. Both of these drugs are used for neuropathy or nerve pain, & usually started at a low dose & increased over time. They are both also seizure drugs & should not be stopped suddenly. If you are taking them for pain control, & they are not sufficiently helping your pain, please inform your doctor & no doubt he will increase your dose or change you meds. I wish you well...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Jun 2011 • 5 answers
I consume Carbamazepine & Gabapentin.what can I do in order to decrease side effects of these drugs?
Posted 9 Oct 2011 • 1 answer
I started taking gabapentin 300mg two months ago. Most off the time it works but around my period it
Posted 27 Nov 2013 • 3 answers
Posted 21 Sep 2014 • 2 answers
Has anyone taken gabapentin for the first time, 300 mg at bedtime and had side effects of dizziness?
Posted 2 Oct 2015 • 2 answers